[a / b / c / d / e / f / g / gif / h / hr / k / m / o / p / r / s / t / u / v / vg / vr / w / wg] [i / ic] [r9k / s4s / vip / qa] [cm / hm / lgbt / y] [3 / aco / adv / an / asp / bant / biz / cgl / ck / co / diy / fa / fit / gd / hc / his / int / jp / lit / mlp / mu / n / news / out / po / pol / qst / sci / soc / sp / tg / toy / trv / tv / vp / wsg / wsr / x] [Settings] [Search] [Home]
Board
Settings Home
/vip/ - Very Important Posts

Name
Spoiler?[]
Options
Comment
Verification
4chan Pass users can bypass this verification. [Learn More] [Login]
File[]
Draw Width Height
  • Please read the Rules and FAQ before posting.

05/04/17New trial board added: /bant/ - International/Random
10/04/16New board for 4chan Pass users: /vip/ - Very Important Posts
06/20/16New 4chan Banner Contest with a chance to win a 4chan Pass! See the contest page for details.
[Hide] [Show All]


Now accepting credit card payment for 4chan Pass purchases and renewals. Click here for details.



File: 1528518039086.jpg (225 KB, 729x2005)
225 KB
225 KB JPG
Took a bunch of supplements that's supposed to boost libido and help correct ED.
Now I'm feeling floaty. Kind of like when you smoke a cigarette for the first time.
>>
>>89082
>a bunch of supplements that's supposed to boost libido and help correct ED.
what supplements?
>>
File: 1538257137638.jpg (93 KB, 451x1280)
93 KB
93 KB JPG
>>89096
>maca
>horny goat weed
>fenugreen
>red ginseng
>L-Citrulline

Only taking one pill of each a day, regardless if it says to take 2 or multiple times a day. I feel like slamming my body with a shitload of new shit isn't too good of an idea.
In a couple weeks, I'll up to recommended dosage

But even after just one day, I'm getting random full on boners throughout the day. Not really feeling a boost in my libido yet though.
But not expected for the supplements to really kick in for at least a week
>>
>>89082
>>89097
Stop posting traps, that will fix your ED.
>>
File: 1535296705262.jpg (91 KB, 1280x958)
91 KB
91 KB JPG
>>89122
Don't worry about me. Worry about yourself.
>>
>>89142
I'm not the one who was made low-t by fapping to traps, fren
>>
>>89174
>Don't worry about me. Worry about yourself.
What part of that do you not understand?
>>
File: 1539240203099.jpg (238 KB, 888x2024)
238 KB
238 KB JPG
>>89174
>>89178
>>
>>89178
repent, sinner, and change your ways.
>>
File: 1505482704243.jpg (186 KB, 625x626)
186 KB
186 KB JPG
responding to obvious bait?
i thought /vip/ was better than that
>>
>>89082
>>89097

Pay attention to your pulse and blood pressure (if you cant read bp, pay attention to pulse) if you experience odd heart rate/rhythm I would stop taking whatever junk you received.

Look out for rashes/hives/bumps/irritation of skin, stay hydrated and monitor the color of your urine. If anything above seems odd, stop taking the random junk you bought. your vertigo/dizziness could be a symptom of dehydration/kidney problems due to the junk you bought, or many other things.

make sure to see a doctor if dizziness gets worse, and of course.. stop taking the random junk bullshit you bought if it gets worse.
>>
>>89082
I have a fetish for getting ED and being unable to please a woman. It is very difficult to find porn for this
>>
>>89368
Nice projecting
>>
>>89368
>a fetish for getting ED and being unable to please a womam
no stiffy, no porn. you're just sick.



Delete Post: [File Only] Style:
[Disable Mobile View / Use Desktop Site]

[Enable Mobile View / Use Mobile Site]

All trademarks and copyrights on this page are owned by their respective parties. Images uploaded are the responsibility of the Poster. Comments are owned by the Poster.